# SDR DALA2023033102467

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 106,447 hours, 16,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS: 3R. CORRECTIVE ACTION: RECONNECTED CONNECTOR OPS CHK GOOD OK FOR SVC (2691980)
